# SDR SWAA2025110729422

- Difficulty date: October 28, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N8791D
- Make and model: Boeing 737-8
- Aircraft serial: 67779
- Aircraft time: 9,473 hours, 4,728 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fastener
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AED AFT SLIDE ATTACHMENT BRACKET HAS ONE LOOSE FASTENER.  TIGHTENED AED AFT SLIDE ATTACHMENT BRACKET FASTENER 1EA PER AMM 20-50-11-910-801 AND SOPM 20-50-01.
